Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Iam having severe head ache when ever iam using a computer. Is the problem with my eyes?

1 Doctor Answered
Iam having severe head ache when ever iam using a compute...
You have something called as computer vision syndrome. So take frequent breaks while you are working every 20-25 mins take break to look away from screen blink more frequently' level of screen should be below the level of eyes ac should not blow directly on your face also get your glass power checked.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.